# SDR C2XA04CL087

- Difficulty date: August 31, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 4,835 hours, 2,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3290, CREW REPORTED THAT THE MID CABIN EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE MID CABIN EMERGENCY EXIT LIGHT ASSEMBLY.  ALL OPERATIONAL CHECKS WERE GOOD.
